Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg
Stock Expiry Date*: 11-04-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- ACTIVE INGREDIENT: Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
- PAIN RELIEF: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps.
- FEVER REDUCER: Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer.
- EXTRA STRENGTH Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever.
- EASY-TO-SWALLOW CAPLETS are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant.
| 날짜 첫번째 유효한 | 2025년, July 30 |
| 포장 차원 | 4.33 x 2.2 x 2.17 inches, 4.97 ounces |
| 주요 특징 | Good Sense |
| 제품 유형 | 아세타미노펜 |
-
4개 이상 구매 시 5% 할인
-
다음 구매에서 5% 할인을 받으세요.
-
주문은 미국 브루클린에서 처리 및 발송됩니다.
-
적격 주문에 대한 무료 배송.
3–6일(국내).
30일 반품 보장
30일 반품 지원이 포함된 신뢰할 수 있는 구매.
SKU |
BRSREGIBBF7RUCTU |
카테고리 |
건강 관리 , Over-the-Counter 약물 , 고통 Relievers , 비 아스피린 , 아세타미노펜 |
Tags |
Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.
Important information
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
4.29 x 2.2 x 2.17 inches; 4.97 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
면책 조항
식이 보충제는 의약품이 아닙니다. 이 웹사이트에서 판매되는 제품은 어떤 질병을 진단, 치료, 치유 또는 예방할 의도가 없습니다. 의학적 상태가 있는 경우 사용 전에 항상 자격을 갖춘 의료 전문가와 상담하십시오. 개인적인 결과는 다를 수 있습니다. 주문을 함으로써 귀하는 귀국의 수입 규정을 준수하는 데 동의하는 것입니다. 명시된 경우 적용 가능한 세금 및 관세를 부담합니다.
*유효 기간 정보:
유통 기한은 배치마다 다를 수 있습니다. 그러나 저희는 고객에게 배송되는 모든 제품이 유효한 유통 기한을 가지고 있으며 배송 시점에 만료되지 않음을 보장합니다.









